Volume 151

Some spherical uniqueness theorems for multiple trigonometric series

Pages 1-33 by J. Marshall Ash, Gang Wang | From volume 151-1

The bilinear maximal functions map into $L^p$ for $2/3 < p \le 1$

Pages 35-57 by Michael T. Lacey | From volume 151-1

Integral mappings and the principle of local reflexivity for noncommutative $L^1$-spaces

Pages 59-92 by Edward G. Effros, Marius Junge, Zhong-Jin Ruan | From volume 151-1

The symplectic Thom conjecture

Pages 93-124 by Peter Oszváth, Zoltán Szabó | From volume 151-1

Linking numbers and boundaries of varieties

Pages 125-150 by Herbert Alexander, John Wermer | From volume 151-1

Construction of boundary invariants and the logarithmic singularity of the Bergman kernel

Pages 151-191 by Kengo Hirachi | From volume 151-1

Gauge theory and calibrated geometry, I

Pages 193-268 by Gang Tian | From volume 151-1

Regularity of a free boundary with application to the Pompeiu problem

Pages 269-292 by Luis A. Caffarelli, Lavi Karp, Henrik Shahgholian | From volume 151-1

Distribution of the partition function modulo $m$

Pages 293-307 by Ken Ono | From volume 151-1

Real algebraic curves, the moment map and amoebas

Pages 309-326 by Grigory Mikhalkin | From volume 151-1

The moduli space of Riemann surfaces is Kähler hyperbolic

Pages 327-357 by Curtis T. McMullen | From volume 151-1

Rational connectedness and Galois covers of the projective line

Pages 359-373 by Jean-Louis Colliot-Thélène | From volume 151-1

A proof of Pisot’s $d^{\mathrm{th}}$ root conjecture

Pages 375-383 by Umberto Zannier | From volume 151-1

Sur le théorème de l’indice des équations différentielles $p$-adiques III

Pages 385-457 by Gilles Christol, Zoghman Mebkhout | From volume 151-2

Double bubbles minimize

Pages 459-515 by Joel Hass, Roger Schlafly | From volume 151-2

The Tits alternative for $\mathrm{Out}(F_n)$ I: Dynamics of exponentially-growing automorphisms

Pages 517-623 by Mladen Bestvina, Mark Feighn, Michael Handel | From volume 151-2

The monodromy groups of Schwarzian equations in closed Riemann surfaces

Pages 625-704 by Daniel Gallo, Michael Kapovich, Albert Marden | From volume 151-2

Séries Gevrey de type arithmétique, I. Théorèmes de pureté et de dualité

Pages 705-740 by Yves André | From volume 151-2

Séries Gevrey de type arithmétique, II. Transcendance sans transcendance

Pages 741-756 by Yves André | From volume 151-2

Chern numbers for singular varieties and elliptic homology

Pages 757-791 by Burt Totaro | From volume 151-2

Infinitely ramified Galois representations

Pages 793-815 by Ravi Ramakrishna | From volume 151-2

Normalisation des opérateurs d’entrelacement et réductibilité des induites de cuspidales; le cas des groupes classiques $p$-adiques

Pages 817-847 by Colette Mœglin | From volume 151-2

Nonresonance and global existence of prestressed nonlinear elastic waves

Pages 849-874 by Thomas C. Sideris | From volume 151-2

Editor’s Note on papers by Harvey-Lawson and by Luk-Yau

Pages 875-875 by Editors of the Annals of Mathematics | From volume 151-2

Invariant measures for Burgers equation with stochastic forcing

Pages 877-960 by Weinan E, Konstantin Khanin, Alexander Mazel, Yakov Sinai | From volume 151-3

Homoclinic tangencies and hyperbolicity for surface diffeomorphisms

Pages 961-1023 by Enrique R. Pujals, Martín Sambarino | From volume 151-3

A Riemann-Roch theorem for flat bundles, with values in the algebraic Chern-Simons theory

Pages 1025-1070 by Spencer Bloch, Hélène Esnault | From volume 151-3

Characteristic cycles and wave front cycles of representations of reductive Lie groups

Pages 1071-1118 by Wilfried Schmid, Kari Vilonen | From volume 151-3

Entropy and mixing for amenable group actions

Pages 1119-1150 by Daniel J. Rudolph, Benjamin Weiss | From volume 151-3

Nonarithmetic superrigid groups: counterexamples to Platonov’s conjecture

Pages 1151-1173 by Hyman Bass, Alexander Lubotzky | From volume 151-3

The cubic moment of central values of automorphic $L$-functions

Pages 1175-1216 by J. Brian Conrey, Henryk Iwaniec | From volume 151-3

Nonexistence of smooth Levi-flat hypersurfaces in complex projective spaces of dimension $\ge 3$

Pages 1217-1243 by Yum-Tong Siu | From volume 151-3